# SDR F3LA00170

- Difficulty date: August 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED RIVETS ON EXISTING SCAB PATCH BETWEEN STATION 867 AND STATION 887, STRINGER 24R TO 25R, FAULTY.  MAINTENANCE REMOVED EXISTING PATCH AND INSTALLED FLUSH PATCH PER SRM 53-30-03, FIGURE 7.  (M)
